Alert archive / Illinois / Frost Advisories in 2015
Frost Advisory 1, NWS Lincoln, IL
NWS Lincoln, IL issued this frost advisory at Apr 22, 2015, 3:04 PM CDT for 15 counties in Illinois. It took effect at Apr 23, 2015, 2:00 AM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 22, 2015, 3:04 PM CDT (20:04 UTC)
- In effect from
- Apr 23, 2015, 2:00 AM CDT
- Expired
- Apr 23, 2015, 8:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
Counties Christian County, IL, Clark County, IL, Clay County, IL, Coles County, IL, Crawford County, IL, Cumberland County, IL, Effingham County, IL, Jasper County, IL, Lawrence County, IL, Morgan County, IL, Moultrie County, IL, Richland County, IL, Sangamon County, IL, Scott County, IL, Shelby County, IL
The radar
The Lincoln radar (KILX), 113 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.1 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1089 m above ground
- 0-6 km bulk shear
- 80 kt
- 0-1 km storm-relative helicity
- -41 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
087 WWUS73 KILX 222004 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 304 PM CDT WED APR 22 2015 ...TEMPERATURES EXPECTED TO FALL BELOW FREEZING IN PARTS OF CENTRAL ILLINOIS OVERNIGHT... ILZ027>031-036>038-040>048-053-055-057-230300- /O.NEW.KILX.FZ.W.0001.150423T0700Z-150423T1300Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-MACON-DOUGLAS-EDGAR- INCLUDING THE CITIES OF...GALESBURG...WYOMING...TOULON... BRADFORD...PEORIA...HENRY...LACON...TOLUCA...WENONA...EUREKA... METAMORA...EL PASO...MINONK...GERMANTOWN HILLS...ROANOKE... CANTON...PEKIN...EAST PEORIA...MORTON...WASHINGTON... BLOOMINGTON...NORMAL...RUSHVILLE...HAVANA...MASON CITY...MANITO... LINCOLN...CLINTON...FARMER CITY...MONTICELLO...BEMENT... CERRO GORDO...ATWOOD...CHAMPAIGN...URBANA...DANVILLE... BEARDSTOWN...VIRGINIA...PETERSBURG...ATHENS...GREENVIEW... TALLULA...DECATUR...TUSCOLA...ARCOLA...VILLA GROVE...ARTHUR... PARIS 304 PM CDT WED APR 22 2015 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM CDT THURSDAY. * TEMPERATURE...LOW TEMPERATURES OF 30 TO 32 DEGREES ARE EXPECTED BY EARLY THURSDAY MORNING...WITH SOME ISOLATED UPPER 20S POSSIBLE NORTH OF I-74. * IMPACTS...BETWEEN THE FREEZING TEMPERATURES AND THE POTENTIAL FOR AREAS OF FROST...SENSITIVE VEGETATION MAY BE DAMAGED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS MAY DAMAGE SENSITIVE VEGETATION. && $$ ILZ049>052-054-056-061>063-066>068-071>073-230300- /O.NEW.KILX.FR.Y.0001.150423T0700Z-150423T1300Z/ SCOTT-MORGAN-SANGAMON-CHRISTIAN-MOULTRIE-COLES-SHELBY-CUMBERLAND- CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...WINCHESTER...BLUFFS...JACKSONVILLE... SPRINGFIELD...TAYLORVILLE...PANA...SULLIVAN...BETHANY... LOVINGTON...CHARLESTON...MATTOON...SHELBYVILLE...LAKEWOOD... MOWEAQUA...NEOGA...GREENUP...TOLEDO...MARSHALL...CASEY... MARTINSVILLE...EFFINGHAM...NEWTON...ROBINSON...FLORA...OLNEY... LAWRENCEVILLE...BRIDGEPORT 304 PM CDT WED APR 22 2015 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM CDT THURSDAY. * TEMPERATURE...LOW TEMPERATURES OF 32 TO 35 DEGREES ARE EXPECTED BY EARLY THURSDAY MORNING. LOCALLY COLDER VALUES MAY OCCUR ALONG AND NORTH OF THE I-72 CORRIDOR. * IMPACTS...AREAS OF FROST MAY CAUSE DAMAGE TO SENSITIVE PLANTS THAT ARE LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ GEELHART
3 follow-up statements
431 WWUS73 KILX 230200 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 900 PM CDT WED APR 22 2015 ...TEMPERATURES EXPECTED TO FALL BELOW FREEZING IN PARTS OF CENTRAL ILLINOIS OVERNIGHT... ILZ027>031-036>038-040>048-053-055-057-231000- /O.CON.KILX.FZ.W.0001.150423T0700Z-150423T1300Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-MACON-DOUGLAS-EDGAR- INCLUDING THE CITIES OF...GALESBURG...WYOMING...TOULON... BRADFORD...PEORIA...HENRY...LACON...TOLUCA...WENONA...EUREKA... METAMORA...EL PASO...MINONK...GERMANTOWN HILLS...ROANOKE... CANTON...PEKIN...EAST PEORIA...MORTON...WASHINGTON... BLOOMINGTON...NORMAL...RUSHVILLE...HAVANA...MASON CITY...MANITO... LINCOLN...CLINTON...FARMER CITY...MONTICELLO...BEMENT... CERRO GORDO...ATWOOD...CHAMPAIGN...URBANA...DANVILLE... BEARDSTOWN...VIRGINIA...PETERSBURG...ATHENS...GREENVIEW... TALLULA...DECATUR...TUSCOLA...ARCOLA...VILLA GROVE...ARTHUR... PARIS 900 PM CDT WED APR 22 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT THURSDAY... * TEMPERATURE...LOW TEMPERATURES OF 26 TO 30 DEGREES ARE EXPECTED BY EARLY THURSDAY MORNING...WITH SOME ISOLATED MIDDLE 20S POSSIBLE NORTH OF I-74. * IMPACTS...BETWEEN THE FREEZING TEMPERATURES AND THE POTENTIAL FOR AREAS OF FROST...SENSITIVE VEGETATION MAY BE DAMAGED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS MAY DAMAGE SENSITIVE VEGETATION. && $$ ILZ049>052-054-056-061>063-066>068-071>073-231000- /O.CON.KILX.FR.Y.0001.150423T0700Z-150423T1300Z/ SCOTT-MORGAN-SANGAMON-CHRISTIAN-MOULTRIE-COLES-SHELBY-CUMBERLAND- CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...WINCHESTER...BLUFFS...JACKSONVILLE... SPRINGFIELD...TAYLORVILLE...PANA...SULLIVAN...BETHANY... LOVINGTON...CHARLESTON...MATTOON...SHELBYVILLE...LAKEWOOD... MOWEAQUA...NEOGA...GREENUP...TOLEDO...MARSHALL...CASEY... MARTINSVILLE...EFFINGHAM...NEWTON...ROBINSON...FLORA...OLNEY... LAWRENCEVILLE...BRIDGEPORT 900 PM CDT WED APR 22 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT THURSDAY... * TEMPERATURE...LOW TEMPERATURES OF 31 TO 35 DEGREES ARE EXPECTED BY EARLY THURSDAY MORNING. LOCALLY COLDER VALUES MAY OCCUR ALONG AND NORTH OF THE I-72 CORRIDOR. * IMPACTS...AREAS OF FROST MAY CAUSE DAMAGE TO SENSITIVE PLANTS THAT ARE LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SMITH
373 WWUS73 KILX 230833 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 333 AM CDT THU APR 23 2015 ...FREEZING TEMPERATURES ACROSS PARTS OF CENTRAL ILLINOIS EARLY THIS MORNING... ILZ027>031-036>038-040>048-053-055-057-231300- /O.CON.KILX.FZ.W.0001.000000T0000Z-150423T1300Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-MACON-DOUGLAS-EDGAR- INCLUDING THE CITIES OF...GALESBURG...WYOMING...TOULON... BRADFORD...PEORIA...HENRY...LACON...TOLUCA...WENONA...EUREKA... METAMORA...EL PASO...MINONK...GERMANTOWN HILLS...ROANOKE... CANTON...PEKIN...EAST PEORIA...MORTON...WASHINGTON... BLOOMINGTON...NORMAL...RUSHVILLE...HAVANA...MASON CITY...MANITO... LINCOLN...CLINTON...FARMER CITY...MONTICELLO...BEMENT... CERRO GORDO...ATWOOD...CHAMPAIGN...URBANA...DANVILLE... BEARDSTOWN...VIRGINIA...PETERSBURG...ATHENS...GREENVIEW... TALLULA...DECATUR...TUSCOLA...ARCOLA...VILLA GROVE...ARTHUR... PARIS 333 AM CDT THU APR 23 2015 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * TEMPERATURE...LOW TEMPERATURES IN THE UPPER 20S AND LOWER 30S ARE EXPECTED EARLY THIS MORNING. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS MAY DAMAGE SENSITIVE VEGETATION. && $$ ILZ049>052-054-056-061>063-066>068-071>073-231300- /O.CON.KILX.FR.Y.0001.000000T0000Z-150423T1300Z/ SCOTT-MORGAN-SANGAMON-CHRISTIAN-MOULTRIE-COLES-SHELBY-CUMBERLAND- CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...WINCHESTER...BLUFFS...JACKSONVILLE... SPRINGFIELD...TAYLORVILLE...PANA...SULLIVAN...BETHANY... LOVINGTON...CHARLESTON...MATTOON...SHELBYVILLE...LAKEWOOD... MOWEAQUA...NEOGA...GREENUP...TOLEDO...MARSHALL...CASEY... MARTINSVILLE...EFFINGHAM...NEWTON...ROBINSON...FLORA...OLNEY... LAWRENCEVILLE...BRIDGEPORT 333 AM CDT THU APR 23 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * TEMPERATURE...LOW TEMPERATURES IN THE LOWER TO MIDDLE 30S ARE EXPECTED EARLY THIS MORNING. * IMPACTS...AREAS OF FROST MAY CAUSE DAMAGE TO SENSITIVE PLANTS THAT ARE LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ BARNES
613 WWUS73 KILX 231257 NPWILX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LINCOLN IL 757 AM CDT THU APR 23 2015 ILZ027>031-036>038-040>048-053-055-057-231400- /O.EXP.KILX.FZ.W.0001.000000T0000Z-150423T1300Z/ KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-MACON-DOUGLAS-EDGAR- INCLUDING THE CITIES OF...GALESBURG...WYOMING...TOULON... BRADFORD...PEORIA...HENRY...LACON...TOLUCA...WENONA...EUREKA... METAMORA...EL PASO...MINONK...GERMANTOWN HILLS...ROANOKE... CANTON...PEKIN...EAST PEORIA...MORTON...WASHINGTON... BLOOMINGTON...NORMAL...RUSHVILLE...HAVANA...MASON CITY...MANITO... LINCOLN...CLINTON...FARMER CITY...MONTICELLO...BEMENT... CERRO GORDO...ATWOOD...CHAMPAIGN...URBANA...DANVILLE... BEARDSTOWN...VIRGINIA...PETERSBURG...ATHENS...GREENVIEW... TALLULA...DECATUR...TUSCOLA...ARCOLA...VILLA GROVE...ARTHUR... PARIS 757 AM CDT THU APR 23 2015 ...FREEZE WARNING WILL EXPIRE AT 8 AM CDT THIS MORNING... TEMPERATURES ARE ABOVE FREEZING AND WILL CONTINUE TO RISE THIS MORNING. THEREFORE THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE AT 8 AM. $$ ILZ049>052-054-056-061>063-066>068-071>073-231400- /O.EXP.KILX.FR.Y.0001.000000T0000Z-150423T1300Z/ SCOTT-MORGAN-SANGAMON-CHRISTIAN-MOULTRIE-COLES-SHELBY-CUMBERLAND- CLARK-EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- INCLUDING THE CITIES OF...WINCHESTER...BLUFFS...JACKSONVILLE... SPRINGFIELD...TAYLORVILLE...PANA...SULLIVAN...BETHANY... LOVINGTON...CHARLESTON...MATTOON...SHELBYVILLE...LAKEWOOD... MOWEAQUA...NEOGA...GREENUP...TOLEDO...MARSHALL...CASEY... MARTINSVILLE...EFFINGHAM...NEWTON...ROBINSON...FLORA...OLNEY... LAWRENCEVILLE...BRIDGEPORT 757 AM CDT THU APR 23 2015 ...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING... TEMPERATURES HAVE BEGUN TO RISE THIS MORNING AND FROST IS NO LONGER AN ISSUE. THEREFORE THE FROST ADVISORY WILL BE ALLOWED TO EXPIRE AT 8 AM. $$ AUTEN
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this frost advisory went out at Apr 22, 3:02 PM CDT, 2 minutes earlier.
Area forecast discussion, Apr 22, 3:02 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 302 PM CDT WED APR 22 2015 .SHORT TERM...(TONIGHT) ISSUED AT 302 PM CDT WED APR 22 2015 SURFACE RIDGE BUILDING EASTWARD OUT OF THE MISSOURI VALLEY THIS AFTERNOON. STILL SEEING A FAIR AMOUNT OF DIURNAL CLOUDINESS WITH THE UPPER LOW SPINNING OVER EASTERN ONTARIO...BUT THIS WILL BE FADING TOWARD SUNSET AS WILL THE WINDS. THUS...CLEAR SKIES PREVAILING OVERNIGHT. HAVE MADE LITTLE CHANGE TO THE FORECAST LOWS FOR TONIGHT, WITH MOST AREAS ALONG/NORTH OF I-72 SEEING LOWS 30-32 DEGREES AND 32- 35 FURTHER SOUTH. AS THE GROWING SEASON IS FAR ENOUGH ALONG IN CENTRAL ILLINOIS...WE WILL BE ISSUING A FREEZE WARNING FROM ABOUT RUSHVILLE-LINCOLN-PARIS NORTHWARD...AND A FROST ADVISORY TO THE SOUTH. FROST POTENTIAL IS A BIT MORE UNCERTAIN...AS DEW POINTS IN THE LOW-MID 20S MAY MITIGATE SOME OF THE FROST THREAT...BUT HAVE ERRED ON THE SIDE OF CAUTION. && .LONG TERM...(THURSDAY THROUGH WEDNESDAY) ISSUED AT 302 PM CDT WED APR 22 2015 A FAIR AMOUNT OF SUNSHINE AND LIGHTER NW WINDS 10-15 MPH ARE EXPECTED THU AS AS CANADIAN HIGH PRESSURE RIDGES SETTLES OVER IL BY SUNSET THU. HIGHS IN THE UPPER 50S AND LOWER 60S. ANOTHER CHILLY NIGHT EXPECTED THU NIGHT WITH FROST LIKELY OVER EASTERN IL OVERNIGHT THU NIGHT INTO EARLY FRIDAY MORNING AS CANADIAN HIGH PRESSURE SLOWLY DRIFTS EAST INTO THE OHIO RIVER VALLEY BY DAWN FRIDAY. RETURN SE FLOW AND INCREASING HIGH CLOUDS TO KEEP WESTERN AREAS MILDER FOR LOWS IN UPPER 30S TO NEAR 40F. BUT LOW TO MID 30S FOR LOWS OVER EASTERN IL WITH AREAS OF FROST AGAIN DEVELOPING. CLOUDS TO INCREASE FROM THE WEST DURING THE DAY FRIDAY WITH HIGHS MOSTLY IN THE LOWER 60S. MOST MODELS SHOW SOME LIGHT QPF FRIDAY AFTERNOON OVER WESTERN AND SW AREAS AND CONTINUED SLIGHT CHANCES OF SHOWERS THEN. STILL THINK MOST OF AREA WILL STAY DRY THROUGH THE DAY FRIDAY. MODELS EJECT SURFACE LOW PRESSURE FROM SE CO AND OK PANHANDLE INTO CENTRAL MO AND SOUTHERN IL BY SAT AFTERNOON. INCREASING INSENTROPIC LIFT DURING FRIDAY NIGHT TO INCREASE CHANCES OF RAIN SHOWERS ESPECIALLY BY LATE FRIDAY EVENING AND OVERNIGHT HOURS AND CONTINUE THROUGH SATURDAY WITH ISOLATED THUNDERSTORMS SW AREAS. CENTRAL IL ON NORTH SIDE OF LOW PRESSURE TRACK SO COOLED HIGHS A FEW MORE DEGREES OVER CENTRAL AREAS SAT WHILE MILDER LOWS 60S IN FAR SOUTHEAST IL BY HIGHWAY 50. RAIN SHOWERS TO DIMINISH DURING SATURDAY NIGHT AS LOW PRESSURE EXITS EAST OF IL WITH TOTAL RAINFALL AMOUNTS OF A HALF TO 1 INCH. DRY WEATHER AND MORE SUNSHINE EXPECTED SUNDAY WITH MILDER HIGHS IN THE LOWER 60S AS UPPER LEVEL RIDGE APPROACHES THE MS RIVER VALLEY BY SUNSET SUNDAY. A BLOCKED UPPER LEVEL PATTERN CONTINUES INTO THE MIDDLE OF NEXT WEEK WITH DEEP UPPER LEVEL TROUGH OFF NEW ENGLAND AND ANOTHER CUTOFF UPPER LEVEL LOW MOVING EAST ACROSS THE SOUTHERN PLAINS AND TOWARD LOWER MS RIVER VALLEY BY MIDDLE OF NEXT WEEK. THIS WILL MAINTAIN BELOW NORMAL TEMPERATRURES OVERALL THROUGH THE REST OF THE MONTH ACROSS CENTRAL AND SOUTHEAST IL. EXTENDED MODELS CONTINUE TO TREND SLOWER WITH NEXT CUTOFF LOW IN SW STATES DURING 1ST HALF OF NEXT WORK WEEK SO THINKING CENTRAL IL TO STAY DRY MONDAY AND MONDAY NIGHT WITH SMALL CHANCES OF SHOWERS ARRIVING TUE/WED. GULF OF MEXICO MOISTURE IS CUTOFF SO ANY RAINFALL AMOUNTS IF THEY OCCUR WILL BE LIGHT. ANOTHER UPPER LEVEL TROF SETTING UP OVER THE AREA WILL BRING COOLER TEMPS...MORE CLOUDS AND CHANCES OF LIGHT RAIN SHOWERS BY MIDDLE OF NEXT WEEK. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1211 PM CDT WED APR 22 2015 STRATOCUMULUS DECK STARTING TO THIN OUT IN THE KBMI-KCMI CORRIDOR...WITH SCATTERED CLOUDS PERSISTING THROUGH THE AFTERNOON. SKIES SHOULD CLEAR WITH LOSS OF DAYTIME HEATING AND REMAIN FAIRLY CLEAR THROUGH THURSDAY MORNING. GUSTY WESTERLY WINDS TO AROUND 25 KNOTS WILL PERSIST THROUGH THE AFTERNOON AS WELL, BEFORE DIMINISHING BY SUNSET. && .ILX WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 2 AM TO 8 AM CDT THURSDAY FOR ILZ049>052-054- 056-061>063-066>068-071>073. FREEZE WARNING FROM 2 AM TO 8 AM CDT THURSDAY FOR ILZ027>031- 036>038-040>048-053-055-057. && SHORT TERM...GEELHART LONG TERM...07 AVIATION...GEELHART
Hazardous weather outlook, Apr 22, 11:05 AM CDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1105 AM CDT WED APR 22 2015 ILZ027>031-036>038-040>057-061>063-231100- KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK- 1105 AM CDT WED APR 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT AREAS OF FROST ARE LIKELY TONIGHT. ADDITIONALLY...LOCATIONS NORTH OF I-72 WILL LIKELY SEE TEMPERATURES FALL TO BELOW FREEZING. DAMAGE TO SENSITIVE VEGETATION IS POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY PATCHY FROST IS POSSIBLE WEDNESDAY NIGHT...WITH THE BEST CHANCES IN AREAS EAST OF I-55. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. ILZ066>068-071>073-231100- EFFINGHAM-JASPER-CRAWFORD-CLAY-RICHLAND-LAWRENCE- 1105 AM CDT WED APR 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT PATCHY FROST IS POSSIBLE TONIGHT...WHICH MAY CAUSE DAMAGE TO SENSITIVE VEGETATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GEELHART
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 3:04 PM CDT | Freeze Warning | ILX | Cass, Champaign, DeWitt, Douglas, Edgar, Fulton and 14 more | 17 hr |
Nearby
Frost Advisories in Illinois, 2015Every frost advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.